# SDR SWIA2020090152110

- Difficulty date: July 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5200 · Doors
- Part: Access Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLIGHT COMPARTMENT CENTER FLOOR ACCESS PANEL AFT SUPPORT ANGLE AT FS 280.00 CORRODED.   (C-CHECK) RO 8/28/2020    COMPLIED WITH REPAIR ON FLIGHT COMPARMENT FLOOR SUPPORT STUCTURE AFT ANGLE AT FS280.00. REF CRJ200 SRM, AND DRAWING.
